# SDR AALA202205099484

- Difficulty date: May 6, 2022
- Submitted: May 9, 2022
- Operation: Air carrier
- Aircraft: N885NN
- Make and model: Boeing 737823
- Aircraft serial: 31139
- Aircraft time: 30,602 hours, 12,714 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Screw
- Condition: Loose
- Location: Zone 900 - Lav/G
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LAVATORY DOOR DIFFICULT TO OPEN AND CLOSE. SECURED LOOSE SCREW ON BASE. DOOR OPERATES NORMALLY.
